# SDR VNAA202303021111

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 18,369 hours, 16,505 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 00356
- Condition: Unserviceable
- Location: 100
- Part time: 41,278 hours, 39,500 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO PRESS AMBER MSG ON CLIMBOUT. PERFORMED TROUBLESHOOTING IAW CRJ 900 FIM 21-31-00-810-803. REMOVED AND REPLACED OUTFLOW VALVE CRJ 900 AMM 21-32-01-000/400/801/A01. OPS CHECK GOOD.
